Ordering the dispersion of ordinary least squares under near-integration
Ralph Bailey () and
Peter Burridge
Statistics & Probability Letters, 2007, vol. 77, issue 6, 594-597
Abstract:
Suppose that the Ordinary Least Squares regressors X follow a vector Ornstein-Uhlenbeck process, with growth matrix bA. The limiting sample variance matrix V is of interest. If A=kI, k[greater-or-equal, slanted]0, then [not partial differential]V/[not partial differential]b[greater-or-equal, slanted]0. Remarkably, this inequality can fail for any other A.
Keywords: Ornstein-Uhlenbeck; Near-integration (search for similar items in EconPapers)
Date: 2007
References: View references in EconPapers View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167-7152(06)00290-2
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:77:y:2007:i:6:p:594-597
Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
Access Statistics for this article
Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul
More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().